I forgot to take one pill and took two on day 19 before I read the information on the package that said not to do it. I feel sick, have headache and now chills and nauseous. will it go away? what do I do?
I would call or go to the emergency room to make sure you don't have an overdose I'm not sure what that medication is but I know with many medicines if you take two at once and it says not to it could lead to overdose contact a doctor or pharmacist right away just to make sure it's better to be safe than sorry
- Natazia Information for Consumers
- Natazia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Natazia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Natazia - I was never told to start my pills on the first day of my period, so I started them on the
Posted 14 Jul 2013 • 1 answer
I've been on Natazia for 8 months now and the last 7 have been without a period. I spotted for a day
Posted 17 Sep 2015 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 16 Nov 2016 • 0 answers
Posted 30 Dec 2016 • 0 answers